| Catalog Number |
CH4000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received and pending investigation.
Event or Problem Description
The customer reported that diana cassette experienced a leak of fluorouracil.There was no information about patient involvement, adverse event or medical intervention.The event occurred on an unknown date.
Additional Manufacturer Narrative
H10: a used sample was returned for investigation.There was no visual damage or anomalies observed with the returned device.The device was pressure leak tested and was found to be leaking.The leakage was isolated to the outlet port spiros, and subsequent disassembly revealed an o-ring with pitting.The complaint was confirmed.The probable cause is leakage due to an o-ring with pitting that was molded during manufacturing process.The lot reviews were performed with no issues noted.